# SDR DALA1250849216

- Difficulty date: October 4, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 43,105 hours, 22,736 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND RIG CHECK OF CATWALK, MX FOUND CABLES OUT OF RIG.  ADJUSTED CABLE TENSIONS AND HOLD DOWN PIN IAW AMM.  OPS CHECKS GOOD.
